# SDR TAOA049613

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 394120
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FIRE WARNING BELL SOUNDED AND SWITCH ILLUMINATED IN CRUISE.  ENGINE SHUTDOWN, FIRE WARNING WENT OUT FOR REMAINDER OF THE FLIGHT.  ENGINE INSPECTED FOR FIRE DAMAGE NONE FOUND.  FIRE WARNING SELF TEST CHECKED OK.  REPLACED ENGINE WIRING HARNESS AND FIRE LOOP PRECAUTIONARY.  RAN ENGINE AT TAKEOFF POWER FOR 5 MINUTES, SYSTEM CHECKED OK.  INSPECTED AND REPLACED ENGINE MAIN OIL SCREEN.  (M)
